# SDR C2XA09CL167

- Difficulty date: December 22, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 145655
- Aircraft time: 20,273 hours, 10,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLT 2095 THE CREW REPORTED THE EMERGENCY LIGHT AT THE FLIGHT ATTENDANT STATION DID NOT TEST.  MAINTENANCE INSPECTED AND REPLACED THE FORWARD LIGHT INVERTER.  OPERATIONAL CHECKS WERE GOOD.
